MathSciNet Relay Station
MathSciNet bibliographic data
MR1354260 60K35 (60D05 82B21)
Chayes, J. T.; Chayes, L.; Kotecký, R. The analysis of the Widom-Rowlinson model by stochastic geometric methods. Comm. Math. Phys. 172 (1995), no. 3, 551–569.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement